Alert archive / Oklahoma / Special Weather Statements in 2007

Special Weather Statement, NWS Tulsa, OK

June 20, 2007McIntosh County, Muskogee County, Okfuskee County, Oklahoma

NWS Tulsa, OK issued this special weather statement at Jun 20, 2007, 2:39 AM CDT for McIntosh County, Muskogee County, Okfuskee County, Oklahoma. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2007, 2:39 AM CDT (07:39 UTC)
Expired
Jun 20, 2007, 3:45 AM CDT
In force
66 min
Issued by
NWS Tulsa, OK

Counties McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK

The radar

The Tulsa radar (KINX), 81 km from the middle of the area, began a volume at 07:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 7.7 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2007-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4566 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2007-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4566 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1071 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KTSA 200740
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
239 AM CDT WED JUN 20 2007

OKZ065-066-070-071-200845-
MCINTOSH OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-
239 AM CDT WED JUN 20 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 345 AM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     SOUTHERN OKMULGEE

IN EAST CENTRAL OKLAHOMA
     MUSKOGEE AND EASTERN OKFUSKEE

IN SOUTHEAST OKLAHOMA
     MCINTOSH

AT 239 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTHEAST OF TAFT TO BEARDEN...MOVING
SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE 
STORMS 
INCLUDE...OKEMAH...CLEARVIEW...OKMULGEE...HENRYETTA...BRYANT...DEWAR.
..HOFFMAN...GRAYSON...SCHULTER...MORRIS...ERAM...EUFAULA...CHEC 
OTAH...HANNA...VERNON...RAIFORD...VIVIAN...STIDHAM...ONAPA...PIER 
CE...HITCHITA...RENTIESVILLE...MUSKOGEE...COUNCIL 
HILL...WARNER...OKTAHA...KEEFETON...WAINWRIGHT...BOYNTON...SUMMIT...J
AMESVILLE...TAFT AND WILSON.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH AND 
PERIODS OF VERY HEAVY RAIN.

LAT...LON 3577 9567 3543 9646 3528 9643 3531 9598
      3517 9595 3527 9557 3534 9534 3551 9515
      3579 9536

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jun 19, 9:05 PM CDT, 5 hours 34 minutes earlier.

Area forecast discussion, Jun 19, 9:05 PM CDT, 5 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
905 PM CDT TUE JUN 19 2007

.DISCUSSION...
SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTINUE NORTH OF INTERSTATE 40
IN THE VICINITY OF A WEAK FRONTAL BOUNDARY THAT EXTENDS FROM NEAR KFYV
TO KCQB. THE AIRMASS CONTINUES TO BE RATHER UNSTABLE WITH CAPE VALUES IN
EXCESS OF 3000 J/KG IN AREAS THAT HAVE NOT ALREADY BEEN WORKED OVER BY
THUNDERSTORMS. HOWEVER...THE CAP IS BEGINNING TO STRENGTHEN ACROSS THE
REGION WITH THE LOSS OF DAYTIME HEATING. I WOULD EXPECT THE THUNDERSTORMS
TO DIMINISH IN COVERAGE AND INTENSITY OVER THE NEXT COUPLE OF HOURS.
HOWEVER...THE WESTERN PORTIONS OF THE FORECAST AREA COULD BE IMPACTED BY A LARGE
MCS THAT IS DEVELOPING ACROSS PORTIONS OF CENTRAL AND WESTERN OKLAHOMA
AS IT MOVES TO THE SOUTH.

HAVE MADE SOME ADJUSTMENTS TO THE POPS. WILL NOT MAKE ANY CHANGES
TO OVERNIGHT TEMPERATURES AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   72  90  73  92 /  60  20  10  10
FSM   71  91  69  92 /  50  30  10  10
MLC   71  89  70  91 /  60  30  10  10
BVO   67  89  70  92 /  40  20  10  10
FYV   66  86  65  87 /  20  40  10  10
BYV   66  86  67  87 /  20  30  10  10
MKO   71  88  70  91 /  60  30  10  10
MIO   70  89  71  91 /  40  30  10  10
F10   70  88  70  90 /  60  30  10  10
HHW   73  90  72  92 /  40  30  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...10
Hazardous weather outlook, Jun 19, 10:34 PM CDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1034 PM CDT TUE JUN 19 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1034 PM CDT TUE JUN 19 2007

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTINUE ACROSS EASTERN
OKLAHOMA THIS EVENING IN THE VICINITY OF A WEAK FRONTAL BOUNDARY
THAT EXTENDS FROM NEAR STILLWATER OKLAHOMA AND FAYETTEVILLE ARKANSAS.
THE AIRMASS ACROSS THE REGION REMAINS RATHER UNSTABLE WITH CAPE
VALUES AROUND 3000 J/KG IN AREAS THAT HAVE NOT ALREADY EXPERIENCED
THUNDERSTORMS. WHILE THE SCATTERED THUNDERSTORMS WILL BEGIN TO
DIMINISH WITH THE LOSS OF DAYTIME HEATING...A LARGE THUNDERSTORM
COMPLEX CURRENTLY ACROSS CENTRAL OKLAHOMA AND SOUTHERN KANSAS
WILL MOVE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS DURING
THE OVERNIGHT HOURS. SOME OF THESE THUNDERSTORMS COULD BE STRONG
TO SEVERE WITH LARGE HAIL AND WIND GUSTS TO 60 MPH THE PRIMARY
RISKS. HEAVY RAIN WILL ALSO BE A CONCERN OVERNIGHT WITH AN
ADDITIONAL 1 TO 2 INCHES OF RAIN POSSIBLE.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE THUNDERSTORM COMPLEX IS EXPECTED TO EXIT THE REGION WEDNESDAY
MORNING. SCATTERED THUNDERSTORMS COULD AGAIN DEVELOP WEDNESDAY
AFTERNOON ALONG ANY OUTFLOW BOUNDARIES LEFT OVER FROM THE
OVERNIGHT STORMS.

AFTER WEDNESDAY NIGHT...A RIDGE OF HIGH PRESSURE ALOFT WILL
TAKE CONTROL OF THE WEATHER.  DRY AND VERY WARM WEATHER IS
EXPECTED FOR MUCH OF THE UPCOMING WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Jun 19, 11:24 PM CDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1124 PM CDT TUE JUN 19 2007

OKZ054-200515-
OSAGE OK-
1124 PM CDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1215 AM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     EASTERN OSAGE

AT 1124 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES SOUTHWEST OF PAWHUSKA TO 5 MILES NORTH OF
BIGHEART...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...PAWHUSKA...WYNONA...PERSHING...
TALLANT...NELAGONEY...OKESA...PEARSONIA...BIGHEART AND HULAH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3662 9665 3704 9638 3695 9599 3636 9627
Special weather statement, Jun 19, 11:58 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1158 PM CDT TUE JUN 19 2007

OKZ054-059-060-064-200530-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
1158 PM CDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1230 AM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN OSAGE...NORTHEASTERN CREEK...WESTERN TULSA AND
     SOUTHEASTERN PAWNEE

AT 1158 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES NORTH OF WESTPORT TO 10 MILES SOUTH OF
WESTPORT TO 11 MILES SOUTHWEST OF KELLYVILLE...MOVING EAST AT 20 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
TULSA...GRAY...SAND SPRINGS...WESTPORT...KELLYVILLE AND SAPULPA.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3627 9638 3607 9631 3584 9645 3586 9614
      3612 9603 3635 9610
Special weather statement, Jun 20, 12:51 AM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1251 AM CDT WED JUN 20 2007

OKZ065-066-200630-
OKFUSKEE OK-OKMULGEE OK-
1251 AM CDT WED JUN 20 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 130 AM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     SOUTHERN OKMULGEE

IN EAST CENTRAL OKLAHOMA
     OKFUSKEE

AT 1251 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES NORTHEAST OF OKFUSKEE TO 3 MILES SOUTH OF
BOLEY...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...OKEMAH...WELEETKA...CLEARVIEW...
PHAROAH...CASTLE...BOLEY...MASON...OKFUSKEE...OKMULGEE...HENRYETTA...
BRYANT...DEWAR...HOFFMAN...GRAYSON...SCHULTER AND WILSON.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3554 9584 3548 9584 3547 9588 3541 9588
      3539 9596 3533 9598 3530 9612 3530 9631
      3539 9643 3545 9643 3548 9652 3564 9632
      3564 9619 3576 9614
Local storm report, Jun 20, 1:41 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
141 AM CDT WED JUN 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     FLASH FLOOD      1 N PAWHUSKA            36.68N 96.34W
06/20/2007                   OSAGE              OK   LAW ENFORCEMENT

            WATER OVER HIGHWAY 60 FOR A PERIOD OF TIME WAS BLOCKED BY
            WATER AND DEBRIS

0135 AM     FLASH FLOOD      FORAKER                 36.87N 96.57W
06/20/2007                   OSAGE              OK   LAW ENFORCEMENT

            NUMEROUS ROADS BLOCKED BY HIGH WATER AND DEBRIS IN THE
            AREA.

&&

MEB
Special weather statement, Jun 20, 2:35 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
235 AM CDT WED JUN 20 2007

OKZ058-200815-
OTTAWA OK-
235 AM CDT WED JUN 20 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 AM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     NORTHERN OTTAWA

AT 235 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
WEST OF MIAMI...MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...MIAMI...COMMERCE...NARCISSA...
OTTAWA...QUAPAW...CARDIN AND PICHER.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.

LAT...LON 3688 9502 3676 9500 3680 9480 3700 9461
      3699 9500
Special weather statement, Jun 20, 2:39 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
239 AM CDT WED JUN 20 2007

OKZ065-066-070-071-200845-
MCINTOSH OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-
239 AM CDT WED JUN 20 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 345 AM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     SOUTHERN OKMULGEE

IN EAST CENTRAL OKLAHOMA
     MUSKOGEE AND EASTERN OKFUSKEE

IN SOUTHEAST OKLAHOMA
     MCINTOSH

AT 239 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTHEAST OF TAFT TO BEARDEN...MOVING
SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS
INCLUDE...OKEMAH...CLEARVIEW...OKMULGEE...HENRYETTA...BRYANT...DEWAR.
..HOFFMAN...GRAYSON...SCHULTER...MORRIS...ERAM...EUFAULA...CHEC
OTAH...HANNA...VERNON...RAIFORD...VIVIAN...STIDHAM...ONAPA...PIER
CE...HITCHITA...RENTIESVILLE...MUSKOGEE...COUNCIL
HILL...WARNER...OKTAHA...KEEFETON...WAINWRIGHT...BOYNTON...SUMMIT...J
AMESVILLE...TAFT AND WILSON.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH AND
PERIODS OF VERY HEAVY RAIN.

LAT...LON 3577 9567 3543 9646 3528 9643 3531 9598
      3517 9595 3527 9557 3534 9534 3551 9515
      3579 9536

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:17 PM CDTSpecial Weather StatementTSAAdair28 min
Jun 19, 7:20 PM CDTSpecial Weather StatementTSAHaskell25 min
Jun 19, 7:22 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee53 min
Jun 19, 8:10 PM CDTSpecial Weather StatementTSAAdair50 min
Jun 19, 8:29 PM CDTSevere Thunderstorm WarningTSAMayes61 min
Jun 19, 8:37 PM CDTSpecial Weather StatementTSAWagoner23 min
Jun 19, 8:50 PM CDTSpecial Weather StatementTSACreek25 min
Jun 19, 9:21 PM CDTSpecial Weather StatementTSACreek39 min
Jun 19, 9:56 PM CDTSpecial Weather StatementTSATulsa, Wagoner49 min
Jun 19, 10:11 PM CDTSevere Thunderstorm WarningTSATulsa64 min
Jun 19, 10:13 PM CDTSpecial Weather StatementTSAMayes47 min
Jun 19, 10:19 PM CDTFlash Flood WarningTSATulsa3 hr
Jun 19, 10:44 PM CDTSpecial Weather StatementTSAPawnee31 min
Jun 19, 11:24 PM CDTSpecial Weather StatementTSAOsage51 min
Jun 19, 11:25 PM CDTFlash Flood WatchTSACreek, Pawnee, Tulsa, Washington5 hr
Jun 19, 11:28 PM CDTSevere Thunderstorm WarningTSAOsage47 min
Jun 19, 11:36 PM CDTFlash Flood WarningTSAOsage3 hr
Jun 19, 11:58 PM CDTSpecial Weather StatementTSACreek32 min
Jun 20, 12:51 AM CDTSpecial Weather StatementTSAOkfuskee39 min
Jun 20, 2:35 AM CDTSpecial Weather StatementTSAOttawa40 min
Jun 20, 3:58 AM CDTSpecial Weather StatementTSASequoyah47 min
Jun 20, 4:44 AM CDTSpecial Weather StatementTSAPittsburg46 min
Jun 20, 5:19 AM CDTSpecial Weather StatementTSAOkmulgee41 min
Jun 20, 5:23 AM CDTSpecial Weather StatementTSATulsa37 min
Jun 20, 7:08 AM CDTSpecial Weather StatementTSAChoctaw52 min
Jun 20, 9:29 AM CDTSpecial Weather StatementTSALeFlore61 min
Jun 20, 9:43 AM CDTSevere Thunderstorm WarningTSALeFlore62 min
Jun 20, 4:05 PM CDTSpecial Weather StatementTSAChoctaw55 min
Jun 19, 8:19 PM CDTSevere Thunderstorm WarningTSAWashington56 min
Jun 20, 4:51 AM CDTSpecial Weather StatementTSACrawford39 min
Jun 20, 5:45 AM CDTSpecial Weather StatementTSAWashington45 min
Jun 20, 10:30 AM CDTSpecial Weather StatementTSASebastian45 min
Jun 20, 10:46 AM CDTSpecial Weather StatementTSASebastian29 min
Jun 20, 11:10 AM CDTSpecial Weather StatementTSAFranklin, Sebastian65 min
Jun 20, 11:34 AM CDTSpecial Weather StatementTSACrawford26 min
Jun 20, 11:37 AM CDTSevere Thunderstorm WarningTSACrawford53 min
Jun 20, 12:15 PM CDTSpecial Weather StatementTSAWashington60 min

Nearby

Special Weather Statements in Oklahoma, 2007Every special weather statement in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.